# SDR SIMA20210513002

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 41,375 hours, 36,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EXTERNAL SIDE CENTER FAIRING EMERGENCY LIGHTS INOP-C/A-RAR #4 EMERGENCY BATTERY AND CHARGER IAW ENVOY MTX WC 33-700-19. OPC GOOD.
